Asymptotic properties of a conditional quantile estimator with randomly truncated data - Archive ouverte HAL Access content directly
Journal Articles Journal of Multivariate Analysis Year : 2009

Dates and versions

hal-02089244 , version 1 (03-04-2019)

Identifiers

Cite

Mohamed Lemdani, Elias Ould-Saïd, Nicolas Poulin. Asymptotic properties of a conditional quantile estimator with randomly truncated data. Journal of Multivariate Analysis, 2009, 100 (3), pp.546-559. ⟨10.1016/j.jmva.2008.06.004⟩. ⟨hal-02089244⟩
33 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More